Metrics

From
Inequalities for Three-times Differentiable Arithmetic-Harmonically Functions by Kerim Bekar Turkish Journal of Analysis and Number Theory. 2019, 7(3), 85-90 doi:10.12691/tjant-7-3-5
Views
3319
Html 2995
Abstract 324
24 June 2019 (publication date) through 28 November 2021 *
14.79 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1683
PDF491
Epub585
XML394
PPT0
Figures113
Tables100
Export: 1723
RIS494
BibTex700
Endnote529
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com